# SDR RJEF20140526005

- Difficulty date: May 25, 2014
- Submitted: May 26, 2014
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Aircraft time: 12,230 hours, 8,058 cycles
- Engine: Ge CF3410E6
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: 19035255001
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS TO DEPART AS FLIGHT TA537 FROM MIA TO SAP IT WAS FOUND THAT THE WEATHER SEAL BETWEEN SLATS 2 & 3 OF THE RT WING IS MISSING.  THE ACFT WAS HELD ON GND IN ORDER TO PERFORM THE SEAL INSTALLATION IAW AMM 57-42-11-04.  AFTER THE WEATHER SEAL INSTALLATION THE ACFT WAS RETURNED TO SERVICE.
